Alert archive / Indiana / River Flood Warnings in 2016

River Flood Warning 148, NWS Indianapolis, IN

August 13, 2016Jackson County, Lawrence County, Washington County, Indiana

NWS Indianapolis, IN issued this river flood warning at Aug 13, 2016, 11:11 AM EDT for Jackson County, Lawrence County, Washington County, Indiana. It took effect at Aug 17, 2016, 2:00 AM EDT. It was in force for 34 hr.

The area

The outline as issued.

The facts

Issued
Aug 13, 2016, 11:11 AM EDT (15:11 UTC)
In effect from
Aug 17, 2016, 2:00 AM EDT
Expired
Aug 18, 2016, 12:00 PM EDT
In force
34 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
Minor

Counties Jackson County, IN, Lawrence County, IN, Washington County, IN

The radar

The Indianapolis radar (KIND), 90 km from the middle of the area, began a volume at 15:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point East Fork White River near Seymour (SERI3). The gauge peaked at 15.49 ft at Aug 18, 2016, 9:00 AM EDT.

actionminormoderate5101508/1308/1408/1508/1608/1708/1808/19
Action stage
8 ft
Minor stage
12 ft
Moderate stage
17 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03365500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

227 
WGUS43 KIND 131511
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1111 AM EDT SAT AUG 13 2016

...The National Weather Service in Indianapolis has issued a Flood 
Warning for portions of the following rivers in central and southern 
Indiana...

  East Fork White River...White River...Wabash River...Eel River...

.Lowland flooding will develop along rivers in central and southern 
Indiana. Significant flooding is not expected. Flooding will affect 
some local and state roads...low agricultural land and some river 
parks. Flooding will begin by Tuesday.

Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



INC071-093-175-140311-
/O.NEW.KIND.FL.W.0148.160817T0600Z-160818T1600Z/
/SERI3.1.ER.160817T0600Z.160817T1800Z.160818T0400Z.NO/
1111 AM EDT SAT AUG 13 2016

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the East Fork White River at Seymour.
* from late Tuesday night to Thursday afternoon.
* At  9:45 AM Saturday the stage was 3.1 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Wednesday morning and 
  continue to rise to near 12.4 feet by Wednesday early afternoon.  
  The river will fall below flood stage by early Thursday morning.
* At 12.0 feet...Significant agricultural lands begins to flood.  High
  water affects some local roads.

&&

LAT...LON 3906 8587 3893 8604 3879 8620 3877 8613
      3886 8599 3905 8583             

$$

INC055-105-119-140310-
/O.NEW.KIND.FL.W.0149.160817T1920Z-000000T0000Z/
/SPNI3.1.ER.160817T1920Z.160818T0600Z.000000T0000Z.NO/
1111 AM EDT SAT AUG 13 2016

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the White River at Spencer.
* from Wednesday afternoon until further notice.
* At 10:30 AM Saturday the stage was 2.9 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* At 16.0 feet...Flood water affects gravel pit.  High water concerns 
  farmers in agricultural season about crops and livestock.  Lowest 
  portions of Trails 1 and 7 in McCormicks Creek Park flood.

&&

LAT...LON 3936 8666 3933 8674 3913 8696 3911 8692
      3928 8675 3934 8665             

$$

INC027-055-083-140310-
/O.NEW.KIND.FL.W.0150.160816T1138Z-160820T2330Z/
/ELLI3.1.ER.160816T1138Z.160817T1800Z.160820T1130Z.NO/
1111 AM EDT SAT AUG 13 2016

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the White River at Elliston.
* from Tuesday morning to Saturday August 20.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 21.9 
  feet Wednesday early afternoon.
* At 21.0 feet...Eastern portion of CR 100 S in Greene County floods 
  leading to Plummer.  Flooding covers all low bottomlands

&&

LAT...LON 3913 8696 3905 8699 3900 8697 3900 8693
      3908 8694 3912 8692             

$$

INC027-055-083-140310-
/O.NEW.KIND.FL.W.0151.160816T1353Z-160820T2100Z/
/NWBI3.1.ER.160816T1353Z.160817T1200Z.160820T0900Z.NO/
1111 AM EDT SAT AUG 13 2016

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the White River at Newberry.
* from Tuesday morning to Saturday August 20.
* At 10:30 AM Saturday the stage was 2.8 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Tuesday morning and 
  continue to rise to near 16.8 feet by Wednesday morning.  The river
  will fall below flood stage by Saturday morning.
* At 17.0 feet...Flood waters block access and begins to surround 
  about 5 to 10 river cabins on south side of the river just 
  southwest of Newberry.

&&

LAT...LON 3900 8696 3894 8708 3887 8715 3885 8712
      3892 8700 3900 8694             

$$

INC027-051-083-125-140310-
/O.NEW.KIND.FL.W.0152.160816T2308Z-160822T0600Z/
/FREI3.1.ER.160816T2308Z.160818T1200Z.160821T1800Z.NO/
1111 AM EDT SAT AUG 13 2016

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the White River at Edwardsport.
* from Tuesday evening to Monday August 22.
* At  7:00 AM Saturday the stage was 4.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Tuesday evening and continue 
  to rise to near 19.3 feet by Thursday morning.  The river will fall
  below flood stage by Sunday early afternoon.
* At 18.6 feet...During June 2010 and March 2011 high water...INDOT 
  closed SR 358 between SR 67 at Edwardsport to SR 57 at Plainville.
  SR 358 floods on the east side of the river between the levees.

&&

LAT...LON 3887 8715 3879 8729 3855 8726 3855 8723
      3877 8723 3885 8712             

$$

ILC185-INC027-051-083-125-140310-
/O.NEW.KIND.FL.W.0153.160816T1800Z-160823T0723Z/
/PTRI3.1.ER.160816T1800Z.160820T1800Z.160822T1923Z.NO/
1111 AM EDT SAT AUG 13 2016

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the White River at Petersburg.
* from Tuesday afternoon to Tuesday August 23.
* At 10:30 AM Saturday the stage was 3.9 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Tuesday early afternoon and 
  continue to rise to near 19.7 feet by Saturday early afternoon.  
  The river will fall below flood stage by Monday afternoon.
* At 19.0 feet...Low bottomlands flood and flooding begins on higher 
  bottomlands.  State Road 257 may begin to flood if Shoals gage 
  reading is over 17 feet.  Private levees may be overtopped in many 
  cases.

&&

LAT...LON 3856 8723 3853 8729 3855 8736 3854 8744
      3851 8744 3850 8729 3852 8722   

$$

ILC185-INC051-083-140310-
/O.NEW.KIND.FL.W.0154.160817T0952Z-000000T0000Z/
/HAZI3.1.ER.160817T0952Z.160821T0000Z.000000T0000Z.NO/
1011 AM CDT SAT AUG 13 2016

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the White River at Hazleton.
* from late Tuesday night until further notice.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 20.3 
  feet Saturday evening.
* At 20.0 feet...Most of the low bottomlands flood. Flooding begins in
  higher bottomlands. High water affects any residents in Pottsville 
  river cabins. Pottsville Road...North C Street on river side of 
  railroad tracks and Catt Street near U. S. Highway 41 are flooded. 
  Water is near or starting on Giro Road in the vicinity of submerged
  Pottsville Road. Oil stripped fields flood. Flood gates must be 
  installed at Hazleton.

&&

LAT...LON 3854 8744 3852 8755 3843 8773 3841 8773
      3844 8760 3851 8744             

$$

ILC033-101-INC083-153-140310-
/O.NEW.KIND.FL.W.0155.160817T0959Z-160818T0300Z/
/HUTI2.1.ER.160817T0959Z.160817T1200Z.160817T1500Z.NO/
1011 AM CDT SAT AUG 13 2016

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Wabash River at Hutsonville Legacy Power Plant Site.
* from late Tuesday night to Wednesday evening.
* Flood stage is 16.0 feet.
* Forecast...The river is forecast to have a maximum value of 16.1 
  feet Wednesday morning.
* At 16.0 feet...Old Darwin Road and a few low rural roads between 
  York and Hutsonville, Illinois begin to flood.  Agricultural 
  flooding begins along portions of the river.

&&

LAT...LON 3932 8763 3922 8762 3914 8768 3912 8762
      3923 8754 3930 8757             

$$

ILC033-101-INC083-153-140310-
/O.NEW.KIND.FL.W.0156.160817T0925Z-160818T1305Z/
/RVTI3.1.ER.160817T0925Z.160817T1800Z.160818T0105Z.NO/
1111 AM EDT SAT AUG 13 2016

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Wabash River at Riverton.
* from late Tuesday night to Thursday morning.
* At 11:00 AM Saturday the stage was 3.2 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Wednesday morning and continue
  to rise to near 15.6 feet by Wednesday early afternoon.  The river 
  will fall below flood stage by Wednesday before midnight.
* At 16.0 feet...Some agricultural lands underwater.  A few rural 
  roads in Crawford County, Illinois close as water backs up Minnow 
  Slough.  High water affects campground at Leaverton Park in 
  Palestine.  A few private roads near the Gill Township levee in 
  Sullivan County may flood.  Water level is at the top of most 
  makeshift levees.

&&

LAT...LON 3913 8767 3898 8759 3885 8756 3886 8750
      3899 8748 3913 8761             

$$

ILC047-059-185-193-INC051-083-129-140310-
/O.NEW.KIND.FL.W.0157.160818T2136Z-160821T0000Z/
/MCRI2.1.ER.160818T2136Z.160819T1200Z.160820T1200Z.NO/
1011 AM CDT SAT AUG 13 2016

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Wabash River at Mount Carmel.
* from Thursday afternoon to Saturday August 20.
* At  9:45 AM Saturday the stage was 3.9 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday afternoon and 
  continue to rise to near 19.6 feet by Friday early afternoon.  The 
  river will fall below flood stage by Saturday morning.
* At 20.0 feet...River is bankfull in all locations.  All oil field 
  production ceases with the exception of pumping units on 
  substructures.  Access to these are by boat only.  Agricultural 
  losses increase dramatically.  Farmers move livestock to higher 
  ground.  City of Mount Carmel leaves flood gates B and C in year 
  round.

&&

LAT...LON 3847 8777 3827 8800 3822 8800 3822 8794
      3828 8781 3846 8765             

$$

INC021-055-140310-
/O.NEW.KIND.FL.W.0158.160816T1217Z-160817T1200Z/
/BOLI3.1.ER.160816T1217Z.160816T1800Z.160817T0000Z.NO/
1111 AM EDT SAT AUG 13 2016

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Eel River at Bowling Green.
* from Tuesday morning to Wednesday morning.
* At 10:30 AM Saturday the stage was 2.8 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Tuesday morning and continue 
  to rise to near 17.0 feet by Tuesday early afternoon.  The river 
  will fall below flood stage by Tuesday evening.
* At 17.0 feet...Flood water covers considerable bottomlands and 
  floods a few county roads including the Poland-Bowling Green Road.

&&

LAT...LON 3949 8698 3932 8723 3919 8716 3909 8696
      3914 8691 3926 8712 3947 8692   

$$
1 follow-up statement
295 
WGUS83 KIND 141528
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1128 AM EDT SUN AUG 14 2016

...The Flood Warning is no longer in effect for portions of the
following rivers in Indiana...

  East Fork White River...Eel River...


.The East Fork White River...Eel 
River... will crest below flood stage 
in central Indiana.

Precautionary/Preparedness Actions...

Be alert to flood debris on previously flooded roads. Keep children 
away from flooded areas. Recreational and agricultural interests 
should remain alert to changing river conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



INC071-093-175-141558-
/O.CAN.KIND.FL.W.0148.000000T0000Z-160818T1600Z/
/SERI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1128 AM EDT SUN AUG 14 2016

The Flood Warning is cancelled for
  The East Fork White River at Seymour.
* At  9:45 AM Sunday the stage was 3.9 feet.
* Flood stage is 12.0 feet.
* Forecast...The river will crest below flood stage at 10.4 feet 
  Wednesday early afternoon.


&&

LAT...LON 3906 8587 3893 8604 3879 8620 3877 8613
      3886 8599 3905 8583             

$$

INC021-055-141558-
/O.CAN.KIND.FL.W.0158.000000T0000Z-160817T1200Z/
/BOLI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1128 AM EDT SUN AUG 14 2016

The Flood Warning is cancelled for
  The Eel River at Bowling Green.
* At 10:30 AM Sunday the stage was 8.6 feet.
* Flood stage is 15.0 feet.
* Forecast...The river will crest below flood stage at 12.9 feet 
  Tuesday evening.


&&

LAT...LON 3949 8698 3932 8723 3919 8716 3909 8696
      3914 8691 3926 8712 3947 8692   

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Aug 13, 10:31 AM EDT, 40 minutes earlier.

Area forecast discussion, Aug 13, 10:31 AM EDT, 40 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
1031 AM EDT SAT AUG 13 2016

.UPDATE...
Aviation section updated

&&

.SYNOPSIS...
Issued at 337 AM EDT Sat Aug 13 2016

A front will move into the area today and stall out in the vicinity
this weekend and remain there into early next week. With very moist
air in place, rain, potentially heavy at times, will fall at times
into next week. Although humid conditions will continue,
temperatures will be near to below average.

&&

.NEAR TERM.../Today/
Issued at 337 AM EDT Sat Aug 13 2016

Coverage of showers and thunderstorms have decreased significantly
across Illinois early this morning with loss of instability. Will
lower pre-first period pops to account for this.

Expect convection to refire this morning and especially this
afternoon with the front moving into the area, along with boundaries
from the dying convection to the west. Some uncertainties exist of
when the convection will actually begin to significantly redevelop,
with short rage models changing timing with each run.

However, still expect highest coverage in the afternoon when better
instability will be present and when additional forcing from the
right entrance region of an upper jet moves in. Will go with likely
or categorical pops most areas today.

Moisture remains plentiful with precipitable water values over 2
inches. Highest amounts are across the southern forecast area.
Significant rainfall fell with the storms across Illinois on Friday
and could see the same thing happen here today, especially south.

Will issue a Flash Flood Watch across the southern two tiers of
counties starting this afternoon. For additional information, see
the Hydrology section.

Plenty of cloud cover will be around today, and this will help keep
temperatures cooler than previous days.

&&

.SHORT TERM.../Tonight through Monday night/
Issued at 337 AM EDT Sat Aug 13 2016

Focus remains on heavy rain threat during the period. Stuck with a
model blend for the most part due to inherent uncertainties in
these convective heavy rainfall situations.

Front will remain in the vicinity of the area during the short term.
Effective boundary though will likely depend on where convective
outflows end up and will have an impact on where best chances of
rain will be. Throughout the short term the area will remain near
the right entrance region of an upper jet that will continue to
provide additional forcing.

Front/effective boundary will settle south tonight so will diminish
pops north to south during the night. At 00Z will go with chance
pops northwest half and likely to categorical pops southeast half,
with only the south third of the area having likely pops by late
tonight.

Sunday will have likely pops roughly southern half with chance pops
north. Some drier air may work into the northern forecast area
during the afternoon so lowered pops there during that time.

A relative lull will occur Sunday evening with chance or lower pops
all areas, but then pops will increase south to north overnight
Sunday night into Monday night as upper forcing increases. This will
be the result of the arrival of upper support as the remnants of
the upper system currently over the Gulf states arrives in the area.

Heavy rain will remain a threat across the south, closer to the
boundary and with the highest precipitable water values. For now
will continue the Flash Flood Watch through 12Z Monday. Will
reevaluate this as needed as the event unfolds.

&&

.LONG TERM /Tuesday through Friday/...
Issued at 337 AM EDT Sat Aug 13 2016

The very wet conditions of the short term will continue at least
into early Tuesday as a weak area of low pressure moves across
northern Indiana.   Models indicate a frontal system will lift north
of the area Tuesday night and we will be under a humid southwest
flow rest of the long term period through day 7.   This combined
with a series of weak upper disturbances will keep us with a daily
chance of thunderstorms much of next week.

Generally stayed close to model initialized temperatures. Clouds and
precipitation will keep high temperatures slightly cooler than
normal Tuesday...but high temperatures will rise to slightly above
normal after the middle of next week.  Lows will be slightly warmer
than normal much of the period.

&&

.AVIATION /Discussion for the 131500z IND taf Update/...

MVFR conditions expected at most TAF site the next few hours.
Radar beginning to show development across the area as bands of
Precip were stretching from near Muncie to IND to near Vincennes.
Coverage should continue to increase as daytime heating induces a
bit of instability. At the moment Lightning strikes appear limited
in the area...and have trended toward showers for the next few
hours.

Previous discussion below

/Discussion for the 13/1200Z TAF Issuance/...
Issued at 715 AM EDT SAT AUG 13 2016

Marginal flying conditions will be the rule as scattered showers
spread east across central Indiana this morning and numerous
showers and thunderstorms occur this afternoon.  A cold front
from the southern tip of lake Michigan to just south of KSTL will
stall across the southern portions of central Indiana tonight and
numerous showers and thunderstorms will occur over southern sections
tonight.

Could be periods of VFR ceilings outside of showers and storms this
afternoon...but conditions should be predominately MVFR.  Model
soundings indicate areas of IFR ceilings and visibilities will
occur later tonight.

Winds will be south to southwest around 8 knots today and light
west or southwest tonight.

&&

.IND Watches/Warnings/Advisories...
Flash Flood Watch from 2 PM EDT this afternoon through Monday
morning for INZ060>065-067>072.

&&

SYNOPSIS...50
NEAR TERM...50
SHORT TERM...50
LONG TERM....JH
AVIATION...JH/JP
Hazardous weather outlook, Aug 13, 5:15 AM EDT, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
515 AM EDT SAT AUG 13 2016

INZ021-028>031-035>049-051>057-140915-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE-
TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM-
HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-
RUSH-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE
515 AM EDT SAT AUG 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: THUNDERSTORMS POSSIBLE. A FEW STORMS COULD BE STRONG.

HAZARDS: HEAVY RAIN. LOCALIZED FLOODING. GUSTY WINDS. LIGHTNING.

TIMING: ANY TIME...BUT HIGHEST CHANCES IN AFTERNOON.

DISCUSSION: A COLD FRONT WILL MOVE INTO THE AREA TODAY BRINGING
SHOWERS AND THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE THROUGH FRIDAY. HEAVY
RAINFALL IS EXPECTED AND FLOODING IS POSSIBLE FROM SATURDAY INTO
THE EARLY WEEK. LIGHTNING AND GUSTY WINDS WILL ALSO BE POSSIBLE.

DISCUSSION: A COLD FRONT STALL OUT NEAR CENTRAL INDIANA. THIS
WILL INTERACT WITH TROPICAL GULF MOISTURE AND PRODUCE SHOWERS AND
THUNDERSTORMS WITH HEAVY RAINFALL OFF AND ON WELL INTO THE WORK
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT RAINFALL AMOUNTS AND
STORM IMPACT REPORTS WOULD BE APPRECIATED THROUGHOUT THE NEXT
SEVERAL DAYS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ060>065-067>072-140915-
SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-
LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...BLOOMINGTON...COLUMBUS...VINCENNES...
BEDFORD...SEYMOUR
515 AM EDT SAT AUG 13 2016

...FLASH FLOOD WATCH FROM 2 PM EDT THIS AFTERNOON THROUGH MONDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: THUNDERSTORMS POSSIBLE. A FEW COULD BE STRONG.

HAZARDS: HEAVY RAIN. FLASH FLOODING. GUSTY WINDS. LIGHTNING.

TIMING: ANY TIME...BUT BEST CHANCES ARE THIS AFTERNOON AND
EVENING.

DISCUSSION: A COLD FRONT WILL MOVE INTO THE AREA TODAY BRINGING
SHOWERS AND THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE THROUGH FRIDAY. HEAVY
RAINFALL IS EXPECTED AND FLASH FLOODING IS POSSIBLE FROM SATURDAY
INTO THE EARLY WEEK. LIGHTNING AND GUSTY WINDS WILL ALSO BE
POSSIBLE.

DISCUSSION: A COLD FRONT STALL OUT NEAR CENTRAL INDIANA. THIS
WILL INTERACT WITH TROPICAL GULF MOISTURE AND PRODUCE SHOWERS AND
THUNDERSTORMS WITH HEAVY RAINFALL OFF AND ON WELL INTO THE WORK
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT RAINFALL AMOUNTS AND
STORM IMPACT REPORTS WOULD BE APPRECIATED THROUGHOUT THE NEXT
SEVERAL DAYS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 3:59 AM EDTFlash Flood WatchINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 31 more3 days
Aug 13, 11:11 AM EDTRiver Flood WarningINDGreene, Monroe, Owen60 hr
Aug 13, 11:11 AM EDTRiver Flood WarningINDDaviess, Greene, Knox7 days
Aug 13, 11:11 AM EDTRiver Flood WarningINDDaviess, Greene, Knox7 days
Aug 13, 11:11 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike9 days
Aug 13, 11:11 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike10 days
Aug 13, 11:11 AM EDTRiver Flood WarningINDGibson, Knox8 days
Aug 13, 11:11 AM EDTRiver Flood WarningINDKnox, Sullivan4 days
Aug 13, 11:11 AM EDTRiver Flood WarningINDKnox, Sullivan5 days
Aug 13, 11:11 AM EDTRiver Flood WarningINDGibson, Knox, Posey7 days
Aug 13, 11:11 AM EDTRiver Flood WarningINDClay, Greene4 days
Aug 13, 12:40 PM EDTFlash Flood WarningINDDaviess, Greene, Knox3 hr
Aug 13, 12:55 PM EDTFlash Flood WarningINDDelaware3 hr
Aug 13, 1:55 PM EDTFlash Flood WarningINDClay, Montgomery, Parke, Putnam3 hr
Aug 13, 2:17 PM EDTFlash Flood WarningINDBartholomew, Brown, Daviess, Greene, Jackson, Lawrence and 3 more3 hr

Nearby

River Flood Warnings in Indiana, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.